MathSciNet Relay Station
MathSciNet bibliographic data
MR1669163 (2000c:34083) 34C10
Cecchi, Mariella; Došlá, Zuzana; Marini, Mauro On third order differential equations with property A and B. J. Math. Anal. Appl. 231 (1999), no. 2, 509–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement